# SDR FDEA202506241030

- Difficulty date: June 24, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 90,438 hours, 19,228 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING: UPON OUTBOARD TRAILING EDGE ISLAND REMOVAL FOR LOWER CAP   CORROSION TREATMENT ACCESS, REAR SPAR UPPER CAP FOUND CORROSION FROM STATION   XORS 1043 TO STATION XORS 1063.  RIGHT HAND WING REAR SPAR UPPER CAP FROM STATION XORS 1043 TO STATION XORS 1063   CORROSION REMOVED AND FOUND EXCEED LIMIT AS PER MD-11 SRM 57-00-10-1A ALLOWABLE   DAMAGE 1 FIGURE 101. REPAIR CARRIED OUT AS PER EA# 1-5710-T0383767P1 TITLE : WINGS -   BASIC WING STRUCTURE - CORROSION, RH OUTER WING REAR SPAR UPPER CAP AFT FLANGE   UPPER SURFACE, BETWEEN XORS 1026 AND XORS 1063. REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100.
